Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Mazur-Orlicz bounded consistency theorem


Authors: A. K. Snyder and A. Wilansky
Journal: Proc. Amer. Math. Soc. 80 (1980), 374-376
MSC: Primary 40H05
MathSciNet review: 577777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary and computationally easy proof of the Mazur-Orlicz bounded consistency theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40H05

Retrieve articles in all journals with MSC: 40H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0577777-5
Article copyright: © Copyright 1980 American Mathematical Society